# SDR UALA2011011000148

- Difficulty date: January 9, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 34,105 hours, 8,605 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DRIPPING HYDRAULIC FLUID OUT OF RIGHT PYLON.  REPLACED ACMP FILTER MODULE PER MM, OP CHECKED OKAY.
